advertisement
Question
Posted by: Coles | 2007/03/27

Duromine

My dr has prescribed this together with glucophage. It makes me feel weak and nausea. I am also trying to have a baby and i have PCOS. Must i carry on, i feel so miserable and dnt have energy.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Duromine is not recommended during pregnancy and you should stop it prior to trying to fall pregnant. Contact your doc regading the glucophage - it is probably the reason your feelin miserable

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Just me | 2007/03/28

Hi

My doctor also put me on Glucophage and I felt like dying, I was nauseas, had no energy, could not sleep, was constantly thirsty and very constipated. I told him about all this and he said I must stop taking the Glucophage for a week and see if I feel beter and then start taking it again, half of what i was to take and after a week go back to the full dose he prescribed. While not taking it I felt myself again untill I started taking them again. He has now put me on Glicazide and I have no more of those problems.

Reply to Just me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement